Vol. 37, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The diophantine equation Y (Y + 1)(Y + 2)(Y + 3) = 2X(X + 1)(X + 2)(X + 3)

John H. E. Cohn

Vol. 37 (1971), No. 2, 331–335
Abstract

It is shown that the only solution in positive integers of the equation of the title is X = 4,Y = 5.

Mathematical Subject Classification
Primary: 10B10
Milestones
Received: 13 October 1970
Published: 1 May 1971
Authors
John H. E. Cohn